Shengkui Ye

Shengkui Ye (叶圣奎)
Associate Professor of Practice in Mathematics
Email
sy55@nyu.edu

Shengkui Ye is an Associate Professor of Practice in Mathematics at NYU Shanghai. Peviously, he was a Simons Postdoctoral Fellow in the Mathematical Institute at the University of Oxford. Prior to joining NYU Shanghai, he was a Lecturer, Senior Lecturer at Xi'an Jiaotong-Liverpool University. His research lies in topology and geometric group theory. In particular, he is interested in group actions on manifolds and non-positively curved spaces.  

Select Publications

  • Shengkui Ye, “Symmetries of flat manifolds, Jordan property and the general Zimmer program“, Journal of the London Mathematical Society. Volume 100, Issue 3 (2019) 1065-1080
  • Shengkui Ye, “Euler characteristics and actions of automorphism groups of free groups”, Algebraic & Geometric Topology. 18 (2018) 1195–1204
  • Shengkui Ye, “Low-dimensional representations of matrix groups and group actions on CAT(0) spaces and manifolds”, Journal of Algebra. 409 (2014) 219-243
  • Shengkui Ye, “A unified approach to the plus-construction, Bousfield localization, Moore spaces and zero-in-the-spectrum examples”. Israel Journal of Mathematics. 192 (2012) 699-717

Education

  • PhD, Mathematics
    National University of Singapore
  • BSc, Mathematics and Applied Mathematics
    Harbin Institute of Technology

Research Interests

  • Geometric Group Theory
  • Matrix Group Actions on Manifolds